# SDR P5CA2017072400225

- Difficulty date: July 17, 2017
- Submitted: July 25, 2017
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 10,782 hours, 2,958 cycles
- System (JASC): 3697 · Pneumatic System Wiring
- Part: Jumper
- Part number: 7745584
- Condition: Broken
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND GROUND JUMPER AND RETAINING CABLE BROKEN ON NR 1 ENGINE HPSOV IAW AMM TASK 70-50-00-912-001-H00, REV 12.  REPLACED THE GROUND JUMPER AND RETAINING CABLE AND CONDITION CHECKED NORMAL.
